Year 2019, Volume 7 , Issue 2, Pages 218 - 224 2019-10-15

Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties

Nurettin IRMAK [1] , Naime DEMİRTAŞ [2]


In this paper, we combine the important concepts which are Fuzzy numbers and Fibonacci, Lucas numbers. We introduce the concepts of Fuzzy Fibonacci and Fuzzy Lucas numbers by this combination. By this motivation, we provide a bridge between the areas Fuzzy sets and number theory. Afterwards, we generalize their well-known properties by the definitions of Fuzzy Fibonacci and Lucas numbers.
Fuzzy numbers, Fuzzy Fibonacci numbers, Fuzzy Lucas numbers
  • \bibitem{Bandemer} Bandemer, H., Mathematics of Uncertainty: Ideas, Methods, Application Problems. Springer, New York, 2006. \bibitem{prade} Dubois, D. and Prade, H., Operations on Fuzzy Numbers,{\it Int. J. Systems Sci.,} 9-6, 613-626, 1978.
  • \bibitem{Dubois} Dubois D. and Prade H., Towards fuzzy differential calculus. {\it Fuzzy Sets Syst.} 8 (1982) 1–17(I), 105–116(II), 225–234(III).
  • \bibitem{Diamond} Diamond P. and Kloeden. P., Metric Spaces of Fuzzy Sets. World Scientific, Singapore, 1994.
  • \bibitem{Dubois2} Dubois D. and Prade H., Fuzzy Sets and Systems: Theory and Applications. Academic Press, New York, 1980.
  • \bibitem{Dubois3} Dubois D. and Prade H., Ranking fuzzy numbers in a setting of possibility theory. {\it Inf. Sci.} 30 (1983) 183–224.
  • \bibitem{Dubois4} Dubois D. and Prade H., Possibility Theory. An Approach to Computerized Processing of Uncertainty. Plenum Press, New York, 1988.
  • \bibitem{dubois5} Dubois D. and Prade H., (eds). Fundamentals of Fuzzy Sets, The Handbooks of Fuzzy Sets Series. Kluwer, Boston, 2000.
  • \bibitem{dubois6} Dubois D., Kerre E., Mesiar R. and Prade H., Fuzzy interval analysis. In: D. Dubois and H. Prade (eds), Fundamentals of Fuzzy Sets, The Handbooks of Fuzzy Sets Series. Kluwer, Boston, 2000, pp. 483–581.
  • \bibitem{gao} Gao, S., Zhang, Z. and Cao, C., Multiplication Operation on Fuzzy Numbers,{\it Journal of Software,} 4-4, 331-338, 2009.
  • \bibitem{Goetschel} Goetschel R. and Voxman W., Elementary fuzzy calculus. {\it Fuzzy Sets Syst.} 18 (1986) 31–43.
  • \bibitem{Guerra} Guerra M.L. and Stefanini L., Approximate fuzzy arithmetic operations using monotonic interpolations. {\it Fuzzy Sets Syst}. 150 (2005) 5–33.
  • \bibitem{halici} Halıcı, S., On Fibonacci Quaterions, {\it Adv. Appl. Clifford Algebras}, 12 (2012), 321-327.
  • \bibitem{Kaufmann} Kaufmann, A. and Gupta, M.M., Introduction to Fuzzy Arithmetic – Theory and Applications. Van Nostrand Reinhold, New York, 1985.
  • \bibitem{klir} Klir, G.J., Uncertainty Analysis in Engineering and Science, Kluwer, Dordrecht, 1997.
  • \bibitem{Klir2} Klir, G.J. and Yuan B., Fuzzy Sets and Fuzzy Logic: Theory and Applications. Prentice Hall, Englewood Cliffs, NJ, 1995.
  • \bibitem{koshy} Koshy, T., Fibonacci and Lucas numbers with their identities, Wiley, New York, 2001.
  • \bibitem{Stefanini} Stefanini L., Sorini L. and Guerra M.L., Parametric representation of fuzzy numbers and application to fuzzy calculus. {\it Fuzzy Sets Syst.} 157 (2006) 2423–2455
  • \bibitem{Stefanini2} Stefanini L. and Sorini L., and Guerra M.L., Simulation of fuzzy dynamical systems using the LU-representation of fuzzy numbers. {\it Chaos Solitons Fractals} 29(3) (2006) 638–652.
  • \bibitem{zimmermann} Zimmermann H.-J., Fuzzy Set Theory and Its Applications, 4th edn. Kluwer, Dordrecht, 2001.
  • \bibitem{zadeh} Zadeh, L. A., Fuzzy Sets, {\it Information and Control,} 8-3, 338-353, 1965.
Primary Language en
Journal Section Articles
Authors

Author: Nurettin IRMAK

Author: Naime DEMİRTAŞ

Dates

Publication Date : October 15, 2019

Bibtex @research article { mathenot634513, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2019}, volume = {7}, pages = {218 - 224}, doi = {10.36753/mathenot.634513}, title = {Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties}, key = {cite}, author = {IRMAK, Nurettin and DEMİRTAŞ, Naime} }
APA IRMAK, N , DEMİRTAŞ, N . (2019). Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties. Mathematical Sciences and Applications E-Notes , 7 (2) , 218-224 . DOI: 10.36753/mathenot.634513
MLA IRMAK, N , DEMİRTAŞ, N . "Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties". Mathematical Sciences and Applications E-Notes 7 (2019 ): 218-224 <https://dergipark.org.tr/en/pub/mathenot/issue/49271/634513>
Chicago IRMAK, N , DEMİRTAŞ, N . "Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties". Mathematical Sciences and Applications E-Notes 7 (2019 ): 218-224
RIS TY - JOUR T1 - Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties AU - Nurettin IRMAK , Naime DEMİRTAŞ Y1 - 2019 PY - 2019 N1 - doi: 10.36753/mathenot.634513 DO - 10.36753/mathenot.634513 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 218 EP - 224 VL - 7 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.634513 UR - https://doi.org/10.36753/mathenot.634513 Y2 - 2019 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties %A Nurettin IRMAK , Naime DEMİRTAŞ %T Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties %D 2019 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 7 %N 2 %R doi: 10.36753/mathenot.634513 %U 10.36753/mathenot.634513
ISNAD IRMAK, Nurettin , DEMİRTAŞ, Naime . "Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties". Mathematical Sciences and Applications E-Notes 7 / 2 (October 2019): 218-224 . https://doi.org/10.36753/mathenot.634513
AMA IRMAK N , DEMİRTAŞ N . Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties. Math. Sci. Appl. E-Notes. 2019; 7(2): 218-224.
Vancouver IRMAK N , DEMİRTAŞ N . Fuzzy Fibonacci and Fuzzy Lucas Numbers with their Properties. Mathematical Sciences and Applications E-Notes. 2019; 7(2): 224-218.